Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anxiety attacks...Could this be a side effect of

Posted by Janice on December 2, 1999, at 13:08:54

In reply to Re: Anxiety attacks...Could this be a side effect of , posted by S. Suggs on December 1, 1999, at 12:52:04

> Janice, Any reason you are trying to come off Ativan now? New jobs are stressful and I'd suggest to wait until you have made the adjustment to your job and then taper off with your doc's approval. Anxiety can manifest itself as a symptom of depression, but if things were working well before, do not try to fix it.
> Blessings,
> S. Suggs

Yes, you are right. I was seeing a medical doctor, who doesn't like me being on both Ativan and Dexedrine. So I thought well I'll get off Ativan and continue with the Dexedrine. One of my major symptoms of ADHD is not being able to go to sleep and not being able to get up easily.

I've made an appointment tomorrow with the psychiatrist for more Ativan. If I do decide to stop taking Ativan, it will be once I am comfortable with my new position, am in a good routine, and I'll do it more slowly.

I'm certain these anxiety attacks are withdrawal symptoms of coming off the Ativan too quickly. Thanks for your caring words. Janice.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:16043